Jump to content
Important Survey - Please Participate ×

Advice on alpha/beta blockers during taper


[Pl...]

Recommended Posts

Hello everyone:

 

      can anyone on here give me some advice on their use of alpha/beta blockers during withdrawal?

 

My doctor recently prescribed clonodine.... Of course I did research on it as well as propornol and the side effects are worrisome as I am extremely already symptomatic now with side effects and leftover w/d from ativan and now kolonopin which I am currently paradoxical too and can barely taper....

 

Reason prescribed is because of huge adrenaline surges.... All over body tremors......teeth chattering restless legs , facial tics , chemical anxiety attacks and mainly from sxs!!!! Unbelievably unbearable for far too long!!!!

( and yes under Wikipedia it stated that clonodine helps with tics.. Who knew?!?! I think its because it blocks adrenaline)

 

Even though its not a psychotropic its still effecting other receptors in the brain which I didn't realize... :idiot:

 

My concerns from what I've read from reputable medical articles:

 

1) Side effects such as dizziness, weakness, fatigue; low bp ,vivid nightmarish dreams.. etc.... Have all this already in spades!

2) dependency issues and withdrawals...( have read people's experiences and reviews online, don't

    Know what to make of it, all sounded  pretty bad sprinkled with a few positive... people calling it poison  Like every other med)

 

has anyone taken this long term or as needed and what was your experience stopping?

 

I desperately need relief or I won't be able to go on like this...

 

If anyone knows of anything natural to help that doesn't further down regulate gaba receptors I'd rather take that....

 

Btw, my doctors rationale is that if we can curb these other sxs I can possibly taper more easily from the k as its obvious the k is not working....

 

Thank you all!!!!!

 

 

 

Link to comment
Share on other sites

I take a beta blocker carvedilol because my heart wouldnt stop racing. Gas upper gi gas at first but no other symptoms. From what I understand the withdrawals would be rebound heart racing, so discontinue slowly

Sorry dont know about clonidine

Link to comment
Share on other sites

×
×
  • Create New...